# SDR AALA971925

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 8 HAS CORROSION DAMAGE ON TOP SURFACE FROM FRAME 26 TO FRAME 33.  REPLACED SEAT TRACK NR 8 AT AND BETWEEN PRODUCTION SPLICES IAW 51-72-10-00 FROM FRAMES 26 TO 33.  TST:  26,111 HOURS.  CYCLES:  10,811. (X)
